Zyrtec 24 Hour Children’s Allergy Syrup with Cetirizine HCl, Antihistamine Allergy Medicine for Indoor & Outdoor Allergy Relief for Kids, Dye-Free & Sugar-Free, Grape Flavor, 8 fl. oz

$19.24

8-fluid ounces of Children’s Zyrtec Allergy Syrup for relief of your kid’s indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
Zyrtec children’s allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies
From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free

  Ask a Question

Description

Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children’s allergy medicine offers all day 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.

8-fluid ounces of Children’s Zyrtec Allergy Syrup for relief of your kid’s indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
Zyrtec children’s allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies
From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free
Kids’ allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child’s allergies
This children’s allergy syrup effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses

Additional information

Manufacturer

Brand

There are no reviews yet.

Be the first to review “Zyrtec 24 Hour Children’s Allergy Syrup with Cetirizine HCl, Antihistamine Allergy Medicine for Indoor & Outdoor Allergy Relief for Kids, Dye-Free & Sugar-Free, Grape Flavor, 8 fl. oz”

Your email address will not be published. Required fields are marked *

No more offers for this product!

General Inquiries

There are no inquiries yet.